# SDR UPS00831742

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT PIT FITTING LOCATED AT FS 1240 L35L CRACK.  REMOVED AND REPLACED FITTING AT FS 1240 L35L AFTER ALODINING HOLES IAW DC8 SRM 51-1-8, 51-1-20D & 51-1-24.
